utd_medknow
International Journal of Trichology International Journal of Trichology
 Print this page Email this page Small font sizeDefault font sizeIncrease font size
 
 
  Home | About IJT | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submission | Subscribe | Advertise | Contact us | Login   
 

    Article Cited by others

LETTER TO EDITOR

Pili migrans

Pari T

Year : 2019| Volume: 11| Issue : 2 | Page no: 88-89

   This article has been cited by
 
1 High rank elliptic curves induced by rational Diophantine triples
Andrej Dujella, Juan Carlos Peral
Glasnik Matematicki. 2020; 55(2): 237
[Pubmed]  [Google Scholar] [DOI]

 

Read this article